Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Random heart beats, body numbness, feeling of passing out. Was a cocaine addict earlier. What could be the cause?

I was a chronic cocaine user. The last few times I tried to use it my heart would speed up real fast, i would get really really hot, and them my whole body would go numb. The first time it happened I had a few grams but now I can do way less then a gram (about two lines) and it would happen. Now that I don t do it anymore random time my heart speeds up and my body goes numb and I feel like I m going to pass out then it stop. Can someone tell me whats going on because my heart seems to race a lot now????
Asked On : Sat, 5 May 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Bos,
Welcome here on hcm.
In my view your past experiance is forcing you feel like than as after effect your mind expecting.
I will suggest you to Behave normally and you will be normal.
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor